|Dolutegravir risk of fat loss
Apr 7, 2014
I recently was switched from Atripla to Dolutegravir and Truvada. I began treatment with Atripla in Dec 2012 and quickly went undetectable but toward the end of 2013 my VL started slowly rising from 60 to 400. I was found to have no resistance to any medication and my doctor suggested the switch as she has see great results with this combo. I actually have two questions. First, is this a good combination? Second, how common are fat changes with Dolutegravir?
| Response from Dr. Pierone
This is a good combination of antiretroviral medications with proven safety and efficacy. The risk of fat loss with this combination should be similar to the risk associated with Atripla.
I hope this information helps and good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.